# SDR AALA202403180013

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 43,849 hours, 18,340 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 189929
- Condition: Binding
- Location: Zone 600
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: TRAILING EDGE FLAPS JAMMED AT FLAPS 10 UNITS DURING APPROACH.  USED ALTERNATE FLAP EXTENSION PROCEDURE TO EXTEND TO FLAPS 15. REPLACED RIGHT-HAND LEADING EDGE RETRACT F4 SENSOR S174 PER AMM 27-88-11.
